A Lyapunov formulation of the nonlinear small-gain theorem for interconnected ISS systems

Zhong-Ping Jiang, Iven M Y Mareels, Yuan Wang

Research output: Contribution to journalArticle

Abstract

The goal of this paper is to provide a Lyapunov statement and proof of the recent nonlinear small-gain theorem for interconnected input/state-stable (ISS) systems. An ISS-Lyapunov function for the overall system is obtained from the corresponding Lyapunov functions for both the subsystems.

Original languageEnglish (US)
Pages (from-to)1211-1215
Number of pages5
JournalAutomatica
Volume32
Issue number8
DOIs
StatePublished - Aug 1996

Fingerprint

Lyapunov functions

Keywords

  • Interconnected systems
  • Lyapunov function
  • Nonlinear gain
  • Stability

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Electrical and Electronic Engineering

Cite this

A Lyapunov formulation of the nonlinear small-gain theorem for interconnected ISS systems. / Jiang, Zhong-Ping; Mareels, Iven M Y; Wang, Yuan.

In: Automatica, Vol. 32, No. 8, 08.1996, p. 1211-1215.

Research output: Contribution to journalArticle

Jiang, Zhong-Ping ; Mareels, Iven M Y ; Wang, Yuan. / A Lyapunov formulation of the nonlinear small-gain theorem for interconnected ISS systems. In: Automatica. 1996 ; Vol. 32, No. 8. pp. 1211-1215.
@article{9e8f31a9745b4606a33912a97dc8d8a2,
title = "A Lyapunov formulation of the nonlinear small-gain theorem for interconnected ISS systems",
abstract = "The goal of this paper is to provide a Lyapunov statement and proof of the recent nonlinear small-gain theorem for interconnected input/state-stable (ISS) systems. An ISS-Lyapunov function for the overall system is obtained from the corresponding Lyapunov functions for both the subsystems.",
keywords = "Interconnected systems, Lyapunov function, Nonlinear gain, Stability",
author = "Zhong-Ping Jiang and Mareels, {Iven M Y} and Yuan Wang",
year = "1996",
month = "8",
doi = "10.1016/0005-1098(96)00051-9",
language = "English (US)",
volume = "32",
pages = "1211--1215",
journal = "Automatica",
issn = "0005-1098",
publisher = "Elsevier Limited",
number = "8",

}

TY - JOUR

T1 - A Lyapunov formulation of the nonlinear small-gain theorem for interconnected ISS systems

AU - Jiang, Zhong-Ping

AU - Mareels, Iven M Y

AU - Wang, Yuan

PY - 1996/8

Y1 - 1996/8

N2 - The goal of this paper is to provide a Lyapunov statement and proof of the recent nonlinear small-gain theorem for interconnected input/state-stable (ISS) systems. An ISS-Lyapunov function for the overall system is obtained from the corresponding Lyapunov functions for both the subsystems.

AB - The goal of this paper is to provide a Lyapunov statement and proof of the recent nonlinear small-gain theorem for interconnected input/state-stable (ISS) systems. An ISS-Lyapunov function for the overall system is obtained from the corresponding Lyapunov functions for both the subsystems.

KW - Interconnected systems

KW - Lyapunov function

KW - Nonlinear gain

KW - Stability

UR - http://www.scopus.com/inward/record.url?scp=0030218302&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0030218302&partnerID=8YFLogxK

U2 - 10.1016/0005-1098(96)00051-9

DO - 10.1016/0005-1098(96)00051-9

M3 - Article

AN - SCOPUS:0030218302

VL - 32

SP - 1211

EP - 1215

JO - Automatica

JF - Automatica

SN - 0005-1098

IS - 8

ER -